# SDR C2XA04SD014

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 11,140 hours, 8,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - EMERGENCY LIGHT ON GALLEY BULKHEAD INOP.  WIRE DISCONNECTED.  RECONNECTED EMERGENCY LIGHT WIRE.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
